# SDR ASOA2013090608960

- Difficulty date: August 19, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 12,020 hours, 8,334 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT RT SIDE OF PAX DOOR TOP STEP AND PAX DOOR SKIN DAMAGE AT UPPER FWD CORNER  REPAIRED IAW REO 670-12-11-260 AND REO 670-52-11-260.
